# SDR SWAA2025081292838

- Difficulty date: July 18, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 64,215 hours, 40,211 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT PLATE LOCATED ORSS 376 INTERNAL CAVITY UPPER AREA TRAILING EDGE AT RT WING.   REPLACED SUPPORT PLATE LOCATED ORSS 376 INTERNAL CAVITY UPPER AREA TRAILING EDGE AT RT WING IAW SRM 51-040-20-G-0. AND PERFORMED VISUAL INSPECTION ON ADJACENT AREAS AND DID NOT FIND ADDITIONAL DAMAGE.
